Please use this identifier to cite or link to this item:

The Polychaetous Annelids of Alaska

File SizeFormat 
vol2n1-3-58.pdf26.95 MBAdobe PDFView/Open

Item Summary

Title: The Polychaetous Annelids of Alaska
Authors: Hartman, Olga
Issue Date: Jan 1948
Publisher: University of Hawai'i Press
Citation: Hartman O. 1948. The polychaetous annelids of Alaska. Pac Sci 2(1): 3-58.
ISSN: 0030-8870
Appears in Collections:Pacific Science Volume 2, Number 1, 1948

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.